Alert archive / Kentucky / Tornado Warnings in 2025
Tornado Warning 75, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 2, 2025, 8:38 PM CDT for 6 counties in Kentucky. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 8:38 PM CDT (01:38 UTC)
- Expired
- Apr 2, 2025, 9:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Caldwell County, KY, Crittenden County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 34 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:39 PM CDT | TORNADO | 4 W Reidland, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 15.1
The text
As transmitted.
364
WFUS53 KPAH 030138
TORPAH
KYC033-055-139-143-145-157-030230-
/O.NEW.KPAH.TO.W.0075.250403T0138Z-250403T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
838 PM CDT Wed Apr 2 2025
The National Weather Service in Paducah has issued a
* Tornado Warning for...
South central Crittenden County in western Kentucky...
Southern Livingston County in western Kentucky...
Northwestern Caldwell County in western Kentucky...
Northwestern Marshall County in western Kentucky...
Southeastern McCracken County in western Kentucky...
Northwestern Lyon County in western Kentucky...
* Until 930 PM CDT.
* At 838 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Reidland, moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Calvert City and Ledbetter around 845 PM CDT.
Eddyville around 855 PM CDT.
Marion around 900 PM CDT.
Creswell and Farmersville around 905 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Dycusburg, Fredonia, Kuttawa, and Smithland.
This includes the following highways...
Interstate 24 in Kentucky between Mile Markers 12 and 41.
Interstate 69 in Kentucky near Mile Marker 51, and between Mile
Markers 69 and 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3694 8849 3694 8854 3701 8859 3707 8851
3707 8846 3710 8844 3711 8844 3740 8803
3717 8782 3693 8849
TIME...MOT...LOC 0138Z 236DEG 58KT 3700 8851
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CN5 follow-up statements
569
WWUS53 KPAH 030140
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
840 PM CDT Wed Apr 2 2025
KYC033-055-139-143-145-157-030230-
/O.CON.KPAH.TO.W.0075.000000T0000Z-250403T0230Z/
Crittenden KY-Livingston KY-Caldwell KY-Marshall KY-McCracken KY-
Lyon KY-
840 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR SOUTH
CENTRAL CRITTENDEN...SOUTHERN LIVINGSTON...NORTHWESTERN CALDWELL...
NORTHWESTERN MARSHALL...SOUTHEASTERN MCCRACKEN AND NORTHWESTERN LYON
COUNTIES...
At 840 PM CDT, a confirmed tornado was located over Reidland, moving
northeast at 65 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Calvert City and Ledbetter around 845 PM CDT.
Eddyville around 855 PM CDT.
Creswell and Marion around 905 PM CDT.
Farmersville around 910 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Dycusburg, Fredonia, Kuttawa, and Smithland.
This includes the following highways...
Interstate 24 in Kentucky between Mile Markers 12 and 41.
Interstate 69 in Kentucky near Mile Marker 51, and between Mile
Markers 69 and 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3694 8849 3694 8854 3701 8859 3707 8851
3707 8846 3710 8844 3711 8844 3740 8803
3717 8782 3693 8849
TIME...MOT...LOC 0140Z 235DEG 57KT 3701 8849
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
JGG471
WWUS53 KPAH 030145
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
845 PM CDT Wed Apr 2 2025
KYC145-030155-
/O.CAN.KPAH.TO.W.0075.000000T0000Z-250403T0230Z/
McCracken KY-
845 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR SOUTHEASTERN MCCRACKEN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Tornado Watch remains in effect until midnight CDT for southern
Illinois...and western Kentucky.
&&
LAT...LON 3696 8847 3696 8849 3702 8848 3703 8852
3705 8854 3707 8851 3707 8846 3710 8844
3711 8844 3740 8803 3717 8782 3695 8845
TIME...MOT...LOC 0145Z 239DEG 56KT 3704 8839
$$
KYC033-055-139-143-157-030230-
/O.CON.KPAH.TO.W.0075.000000T0000Z-250403T0230Z/
Crittenden KY-Livingston KY-Caldwell KY-Marshall KY-Lyon KY-
845 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR SOUTH
CENTRAL CRITTENDEN...SOUTHERN LIVINGSTON...NORTHWESTERN CALDWELL...
NORTHWESTERN MARSHALL AND NORTHWESTERN LYON COUNTIES...
At 845 PM CDT, a confirmed tornado was located over Calvert City,
moving northeast at 65 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Calvert City around 850 PM CDT.
Eddyville around 855 PM CDT.
Creswell and Farmersville around 905 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Dycusburg, Fredonia, Smithland, and Kuttawa.
This includes the following highways...
Interstate 24 in Kentucky between Mile Markers 18 and 40.
Interstate 69 in Kentucky between Mile Markers 70 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3696 8847 3696 8849 3702 8848 3703 8852
3705 8854 3707 8851 3707 8846 3710 8844
3711 8844 3740 8803 3717 8782 3695 8845
TIME...MOT...LOC 0145Z 239DEG 56KT 3704 8839
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
JGG048
WWUS53 KPAH 030158
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
858 PM CDT Wed Apr 2 2025
KYC157-030208-
/O.CAN.KPAH.TO.W.0075.000000T0000Z-250403T0230Z/
Marshall KY-
858 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR NORTHWESTERN MARSHALL COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Tornado Watch remains in effect until midnight CDT for western
Kentucky.
&&
LAT...LON 3703 8822 3716 8833 3736 8799 3718 8782
3714 8791
TIME...MOT...LOC 0158Z 238DEG 57KT 3713 8820
$$
KYC033-055-139-143-030230-
/O.CON.KPAH.TO.W.0075.000000T0000Z-250403T0230Z/
Crittenden KY-Livingston KY-Caldwell KY-Lyon KY-
858 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR SOUTH
CENTRAL CRITTENDEN...EAST CENTRAL LIVINGSTON...NORTHWESTERN CALDWELL
AND NORTHWESTERN LYON COUNTIES...
At 858 PM CDT, a confirmed tornado was located 7 miles west of
Eddyville, moving northeast at 65 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Eddyville and Farmersville around 905 PM CDT.
Creswell around 910 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Fredonia, Dycusburg, and Kuttawa.
This includes the following highways...
Interstate 24 in Kentucky between Mile Markers 33 and 40.
Interstate 69 in Kentucky between Mile Markers 70 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3703 8822 3716 8833 3736 8799 3718 8782
3714 8791
TIME...MOT...LOC 0158Z 238DEG 57KT 3713 8820
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
JGG495
WWUS53 KPAH 030206
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
906 PM CDT Wed Apr 2 2025
KYC139-030216-
/O.CAN.KPAH.TO.W.0075.000000T0000Z-250403T0230Z/
Livingston KY-
906 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR EAST CENTRAL LIVINGSTON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Tornado Watch remains in effect until midnight CDT for western
Kentucky.
&&
LAT...LON 3722 8820 3736 8799 3718 8782 3714 8791
3708 8809
TIME...MOT...LOC 0206Z 239DEG 49KT 3716 8804
$$
KYC033-055-143-030230-
/O.CON.KPAH.TO.W.0075.000000T0000Z-250403T0230Z/
Crittenden KY-Caldwell KY-Lyon KY-
906 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR SOUTH
CENTRAL CRITTENDEN...NORTHWESTERN CALDWELL AND NORTH CENTRAL LYON
COUNTIES...
At 906 PM CDT, a confirmed tornado was located near Eddyville, moving
northeast at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Creswell and Farmersville around 910 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Fredonia.
This includes Interstate 69 in Kentucky between Mile Markers 71 and
73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3722 8820 3736 8799 3718 8782 3714 8791
3708 8809
TIME...MOT...LOC 0206Z 239DEG 49KT 3716 8804
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
JGG333
WWUS53 KPAH 030228
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
928 PM CDT Wed Apr 2 2025
KYC033-055-143-030238-
/O.EXP.KPAH.TO.W.0075.000000T0000Z-250403T0230Z/
Crittenden KY-Caldwell KY-Lyon KY-
928 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR SOUTH CENTRAL CRITTENDEN...NORTHWESTERN
CALDWELL AND NORTH CENTRAL LYON COUNTIES WILL EXPIRE AT 930 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight CDT for western
Kentucky.
&&
LAT...LON 3722 8820 3736 8799 3718 8782 3714 8791
3708 8809
TIME...MOT...LOC 0228Z 236DEG 58KT 3736 8767
$$
JGGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 4:09 PM CDT, 4 hours 29 minutes earlier. Its key messages:
- A major severe weather outbreak is anticipated this afternoon and evening, possibly into the overnight; strong tornadoes, very large hail, and damaging winds are expected.
- Ahead of the storms, very strong south winds will continue to gust 40-55 mph at times today.
- Historically high forecast rainfall amounts of up to a foot will lead to significant and widespread flooding Wednesday through Sunday.
- Additional rounds of severe storms are possible Thursday and especially Friday night into Saturday.
Area forecast discussion, Apr 2, 4:09 PM CDT, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
409 PM CDT Wed Apr 2 2025
.KEY MESSAGES...
- A major severe weather outbreak is anticipated this afternoon
and evening, possibly into the overnight; strong tornadoes,
very large hail, and damaging winds are expected.
- Ahead of the storms, very strong south winds will continue to
gust 40-55 mph at times today.
- Historically high forecast rainfall amounts of up to a foot
will lead to significant and widespread flooding Wednesday
through Sunday.
- Additional rounds of severe storms are possible Thursday and
especially Friday night into Saturday.
&&
.UPDATE...
Issued at 409 PM CDT Wed Apr 2 2025
As noted in the previous SWOMCD a few discrete supercells have
formed in west Tennessee in a very favorable environment for
tornadoes. The PAH VWP shows about 340 m2/s2 of 0-1km SRH LAPS
and SPC mesoscale analysis shows about 2500 J/kg of MLCAPE with
temperature working into the 80s. Cell clusters to the west of
the area in Missouri have not maintained strong organization yet
but bowing segments are beginning to become evident in northern
Arkansas on cells that have a trajectory into southeast
Missouri. The general expectation is low level shear will
become stronger over the next two to three hours as this
activity approaches posing a significant risk for tornadoes, and
potentially strong tornadoes as well as an evolving risk for
damaging winds and large hail.
&&
.DISCUSSION...
Issued at 106 PM CDT Wed Apr 2 2025
Rare and dangerous pattern emerges with particularly
dangerous severe weather and flash flood threats through
Saturday...
A dangerous severe weather situation is developing across the
region this afternoon. Thunderstorms are increasing in intensity
across MO/AR amid subtle ascent from the right exit region of a
130-140 kt jet max to the northwest with a weak embedded
shortwave. Cloud tops are cooling on this activity to the west
and the more subtle lift and shear orientation have kept this
activity more discrete so far.
Rich and deep boundary layer moisture is streaming in from the
lower Mississippi where dewpoints are in the 70s with 7.5-8.0
C/km mid level lapse rates. VWP and model deep layer shear is
45-55kt and 0-1km shear is 31-35 kts with a long looping
hodograph giving 0-1km SRH around 300-350 m2/s2. A weakening
capping inversion is holding off a line of showers that have
formed from Fulton to about Mt. Vernon, IN. We expect this cap
will hold until the upper trough gets a little closer.
The storms in MO/AR will enter an increasingly volatile and
likely increase in intensity. STP values of 3-7 are anticipated
as this broken line of storms approaches. Mixed modes with
clusters of storms, bow echoes and supercells are expected. Each
of which could pose a tornado or significant damaging wind
threat. Destructive tornadoes (EF3+) would be entirely possible
in this parameter space and SPC has highlighted they expect EF3+
tornadoes somewhere in the ongoing High Risk area which
includes much of the Paducah CWA. Rainfall rates will be extreme
as precipitable water values reach 1.9" to 2.0" inches which is
more than 0.3" more than climatological record. With the very
steep lapse rates initially very large hail will also be
possible.
This activity should be strong enough to form cold pools
sufficient to push the cold front behind these storms all the
way through despite the parallel upper level flow. However
continued large scale ascent during the day Thursday will keep
rain and thunderstorms possible although the risk of severe
weather should be mitigated somewhat as actual surface based
instability should be limited making hail the main threat if
things go like they are anticipated.
Friday the surface front shifts back west across the area
putting the region in 68-71 degree dewpoints. We end up in the
right exit region of a broad jet max with a trough over the
intermountain west. More vigorous thunderstorms with tornado,
wind, hail risk will then develop in the late afternoon and
evening with especially heavy rain, with PWATs back above 1.8".
The actual upper trough then moves through Saturday bringing a
continued severe risk. From Friday into Saturday midday may be
the heaviest rain of the event. The new forecast maintains storm
total precip over 10 inches across most of western Kentucky,
with 6-8 inches to the northwest and north of there.
Significant, and potentially catastrophic impacts remain
entirely possible and are likely somewhere in the watch area. We
maintain a PDS flash flood watch through the duration for this
event.
A cold front sweeps through Saturday putting us in a cooler and
much less chaotic airmass and pattern.
&&
.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1143 AM CDT Wed Apr 2 2025
High based cumulus and strong south to southwest winds will
continue through the afternoon. A cluster of strong to severe
storms will move east through the afternoon. Very strong winds
and isolated tornadoes will be possible with the area of storms.
Light to moderate rain will persist behind the front through
most of the TAF period.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until midnight CDT tonight for ILZ075>078-
080>094.
Flood Watch through Sunday morning for ILZ075>078-080>094.
MO...Wind Advisory until midnight CDT tonight for MOZ076-086-087-
100-107>112-114.
Flood Watch through Sunday morning for MOZ076-086-087-100-
107>112-114.
IN...Wind Advisory until midnight CDT /1 AM EDT/ tonight for INZ081-
082-085>088.
Flood Watch through Sunday morning for INZ081-082-085>088.
KY...Wind Advisory until midnight CDT tonight for KYZ001>022.
Flood Watch through Sunday morning for KYZ001>022.
&&
UPDATE...JGG
DISCUSSION...JGG
AVIATION...JGGHazardous weather outlook, Apr 2, 1:19 PM CDT, 7 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 119 PM CDT Wed Apr 2 2025 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-031830- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 119 PM CDT Wed Apr 2 2025 /219 PM EDT Wed Apr 2 2025/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight A major outbreak of severe storms with strong, long track tornadoes, very large hail, and damaging winds is expected across the Quad State this afternoon and evening, and possibly into the overnight hours. Storms will move to the northeast at 60-70 mph. The storms will eventually form into a line tonight, mainly over west Kentucky. The line may become stationary resulting in heavy rainfall and possibly some flooding problems. A Flood Watch is in effect for the entire region. A Wind Advisory is in effect for the entire region until midnight. South winds may gust 40 to 55 mph at times ahead of the storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Multiple rounds of showers and thunderstorms with heavy rainfall are expected Thursday through Saturday night. A Flood Watch is in effect for this entire period. Significant flash flooding and rapid rises on area rivers are likely. River flooding is already forecast in some locations. The worst flash flooding threat will be Friday night through Saturday night. In addition, to the heavy rainfall and flooding concerns, severe storms will be possible over much of the region Thursday afternoon and night, and again Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested tonight across the entire area and will likely be required as needed through Saturday. JGG
In the hours before
Local storm report, Apr 2, 7:48 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
748 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM Tstm Wnd Gst Cape Girardeau 37.31N 89.55W
04/02/2025 M59 MPH Cape Girardeau MO ASOS
&&
BMLocal storm report, Apr 2, 7:50 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
750 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Tstm Wnd Gst Morganfield 37.68N 87.92W
04/02/2025 M53 MPH Union KY Mesonet
&&
BMLocal storm report, Apr 2, 7:51 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
751 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Tstm Wnd Dmg 4 SSW Hay-Wood City 36.95N 89.62W
04/02/2025 Scott MO 911 Call Center
Metal building destroyed.
&&Local storm report, Apr 2, 7:59 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
759 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM Funnel Cloud Simpson 37.47N 88.76W
04/02/2025 Johnson IL Trained Spotter
Wall cloud reported.
&&
BMLocal storm report, Apr 2, 8:11 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
811 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM Hail 4 NW Darmstadt 38.14N 87.61W
04/02/2025 M0.75 Inch Vanderburgh IN Public
Report from mPING: Dime (0.75 in.).
&&
BMLocal storm report, Apr 2, 8:13 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
813 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM Funnel Cloud 1 NE Mayfield 36.74N 88.64W
04/02/2025 Graves KY Trained Spotter
&&
BMThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:10 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Fulton, Hickman | 50 min |
| Apr 2, 7:24 PM CDT | Tornado Warning | PAH | Henderson, Union | 51 min |
| Apr 2, 7:41 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 49 min |
| Apr 2, 7:41 PM CDT | Tornado Warning | PAH | Ballard, Carlisle | 34 min |
| Apr 2, 7:53 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Fulton, Hickman, McCracken | 52 min |
| Apr 2, 8:04 PM CDT | Tornado Warning | PAH | Ballard, Carlisle, Graves, Livingston, McCracken | 26 min |
| Apr 2, 8:07 PM CDT | Tornado Warning | PAH | Calloway, Graves, Marshall | 53 min |
| Apr 2, 8:18 PM CDT | Severe Thunderstorm Warning | PAH | Henderson, Union | 42 min |
| Apr 2, 8:18 PM CDT | Tornado Warning | PAH | McCracken | 42 min |
| Apr 2, 8:28 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Union, Webster | 62 min |
| Apr 2, 8:32 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Crittenden, Graves, Livingston, Lyon, McCracken and 2 more | 43 min |
| Apr 2, 8:40 PM CDT | Severe Thunderstorm Warning | PAH | Henderson, McLean, Union | 50 min |
| Apr 2, 8:47 PM CDT | Tornado Warning | PAH | Crittenden, Livingston | 28 min |
| Apr 2, 8:50 PM CDT | Tornado Warning | PAH | Calloway, Graves, Lyon, Marshall, Trigg | 40 min |
| Apr 2, 8:54 PM CDT | Tornado Warning | PAH | Henderson | 38 min |
| Apr 2, 9:04 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Lyon, Marshall and 1 more | 41 min |
| Apr 2, 9:04 PM CDT | Tornado Warning | PAH | Caldwell, Hopkins, Lyon | 41 min |
| Apr 2, 9:08 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean | 52 min |
| Apr 2, 9:09 PM CDT | Flash Flood Warning | PAH | Crittenden, Livingston | 6 hr |
| Apr 2, 9:12 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 48 min |
| Apr 2, 9:16 PM CDT | Tornado Warning | PAH | Calloway, Graves, Marshall, Trigg | 30 min |
| Apr 2, 9:21 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Lyon, Marshall, Trigg | 39 min |
| Apr 2, 9:36 PM CDT | Tornado Warning | PAH | Daviess, Hopkins, McLean, Muhlenberg, Webster | 39 min |
| Apr 2, 9:37 PM CDT | Tornado Warning | PAH | Calloway, Marshall, Trigg | 38 min |
| Apr 2, 9:38 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Daviess, Hopkins, McLean, Muhlenberg and 1 more | 52 min |
| Apr 2, 9:44 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 31 min |
| Apr 2, 9:45 PM CDT | Tornado Warning | PAH | Daviess | 15 min |
| Apr 2, 9:50 PM CDT | Flash Flood Warning | PAH | Daviess, Henderson | 5 hr |
| Apr 2, 9:57 PM CDT | Flash Flood Warning | PAH | Calloway, Lyon, Marshall, Trigg | 6 hr |
| Apr 2, 10:00 PM CDT | Tornado Warning | PAH | Daviess, Henderson, McLean | 28 min |
| Apr 2, 10:01 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 32 min |
| Apr 2, 10:03 PM CDT | Tornado Warning | PAH | Daviess, McLean | 26 min |
| Apr 2, 10:16 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd, Trigg | 44 min |
| Apr 2, 10:21 PM CDT | Areal Flood Advisory | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 3 hr |
| Apr 2, 10:27 PM CDT | Tornado Warning | PAH | Calloway | 21 min |
| Apr 2, 10:30 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg | 45 min |
| Apr 2, 10:41 PM CDT | Tornado Warning | PAH | Christian, Hopkins, Muhlenberg | 34 min |
| Apr 2, 11:04 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd, Trigg | 41 min |
| Apr 2, 11:47 PM CDT | Special Weather Statement | PAH | Todd | 43 min |
| Apr 2, 11:53 PM CDT | Flash Flood Warning | PAH | Christian, Todd | 6 hr |
| Apr 3, 12:10 AM CDT | Severe Thunderstorm Warning | PAH | Todd | 20 min |
| Apr 3, 3:02 AM CDT | River Flood Warning | PAH | Christian | 18 hr |
| Apr 3, 3:14 AM CDT | River Flood Warning | PAH | Christian | 13 hr |
| Apr 3, 12:03 PM CDT | Flash Flood Warning | PAH | Calloway, Christian, Todd, Trigg | 6 hr |
| Apr 3, 12:39 PM CDT | River Flood Warning | PAH | Fulton | 23 days |
| Apr 3, 12:39 PM CDT | River Flood Warning | PAH | Fulton | 21 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Daviess, Henderson | 16 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Henderson, Union | 21 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Crittenden, Union | 21 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Union | 20 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Daviess | 12 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Henderson | 21 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Daviess, Henderson | 14 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Crittenden, Livingston | 21 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Ballard | 22 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Ballard, Carlisle, Fulton, Hickman | 23 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Livingston, McCracken | 19 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Livingston | 19 days |
Nearby
Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.